# SDR UALA2011042602018

- Difficulty date: April 25, 2011
- Submitted: May 2, 2011
- Operation: Air carrier
- Aircraft: N667UA
- Make and model: Boeing 767322
- Aircraft serial: 29239
- Aircraft time: 45,615 hours, 12,499 cycles
- Engine: Pwa PW4056
- System (JASC): 7500 · Engine Bleed Air System
- Part: Shutoff Valve
- Part number: 79027013
- Part serial: 277
- Condition: Faulty
- Location: Right Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT ENGINE DUCT PRESSURE CYCLES FROM 25-40 PSI IN DESCENT. RIGHT ENGINE HPSOV INOPERATIVE PER MEL. DECAY CHECK RT HPSOV SENSE LINE TO HPC-NO LEAKS, HPSOV OPENS AT 6-8 PSI WITH BLEED REG PRESSURE TESTER HOOKED UP, AIR SUPPLY BITE MODULE SHOWS RT HPC BITE SWITCH FAULT, WOULD NOT RESET, NO TIME TO FURTHER TROUBLESHOOT. REPLACED RT HPSOV PER MM, LEAK CHECKED GOOD.
